# SDR CA060413008

- Difficulty date: April 13, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Boeing 757-200 SERIES
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Part number: 148N73081
- Condition: Chafed
- Location: Horizontal Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) RT HORZ STAB TO BODY SEAL FAIRING LOWER IB GUIDE CHAFED AT FORWARD END. (TC NR 20060413008)
